# SDR UIEA2020021100234

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,322 hours, 19,240 cycles
- System (JASC): 3443 · Doppler System
- Part: Knob
- Condition: Broken
- Location: Radar Gain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR GAIN CONTROL KNOB BROKEN.( REPAIRED RADAR GAIN CONTROL KNOB. INSTALLED. OPS CHECK NORMAL IAW B767 AMM 34-43-00. )
